:::
字級: 小字級 中字級 大字級 | 分享:

研究人員

梁孟玉 Liang, Meng-Yu

梁孟玉 Liang, Meng-Yu

  • 職稱:副研究員
  • E-Mail:myliang at econ.sinica.edu.tw
  • 個人網站:https://sites.google.com/view/mengyuliang/home
  • CV:CV
  • 簡歷:

    Ph.D. in Economics, University of Wisconsin-Madison (1999)
    研究領域:產業組織、個體與數理經濟

學歷

  • Ph. D. in Economics, University of Wisconsin-Madison (1999)

研究領域

  • 產業組織
  • 個體與數理經濟

研究專長

  • 賽局理論
  • 產業經濟學理論
  • 個體經濟學理論

現職

  • Associate Research Fellow, Institute of Economics, Academia Sinica (2009-)

經歷

  • Assistant Professor, Department of Economics, University of Western Ontario (1999-2005)
  • Assistant Research Fellow, Institute of Economics, Academia Sinica (2005-2009)

得獎紀錄

  • Wisconsin Alumni Research Foundation Dissertation Award, (Fellowship for 1998-1999 Academic year)
  • The Young Economists, Essay Competition Award, The 25th Annual E.A.R.I.E. Conference, 1998.
  • Academia Sinica Research Award for Junior Research Investigators, Taiwan, 2008
  • Young Investigator Merit Award, National Science Council, Taiwan, 2008-2010

著作目錄

期刊(點擊展開)

  • Chung, Kim-Sau, Meng-Yu Liang and Melody Lo(2021), "On the Information Contents of Indirect Citations," Canadian Journal of Economics, accepted.
  • Chou, Eric S., Meng-Yu Liang and Cheng-Tai Wu(2021), "Reorganizing a Partnership Efficiently," Review of Economic Design, accepted.
  • Jung, Hanjoon Michael, Meng-Yu Liang and C.C. Yang(2021), "How much should we fund the IRS," Journal of Public Economic Theory, published online. 相關連結(另開新視窗)
  • Liang, Meng-Yu, Simon Grant and Sung-Lin Hsieh(2020), "Costly Self-Control and Limited Willpower," Economic Theory, 70(3), 607-632 (lead article).
  • Deneckere, Raymond and Meng-Yu Liang (2008), "Imperfect Durability and the Coase Conjecture," The Rand Journal of Economics, 39(1), 1-19(lead article).
  • Deneckere, Raymond and Meng-Yu Liang (2006), "Bargaining with Interdependent Values," Econometrica, 74(5), 1309-1364.
  • Chang, Chi and Meng-Yu Liang(1998), "A Characterization of the Lexicographic Kalai-Smorodinsky Solution for n=3," Mathematical Social Sciences, 35(3), 307-319.
TOP